# SDR REXA2015052900555

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 3,954 hours, 2,579 cycles
- System (JASC): 3242 · Brake
- Part: Brake Pads
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TRYING TO TAXI OUT AFTER PUSHBACK, ACFT CAME TO A SORT OF GRINDING STOP WITH NORMAL POWER.  REQUIRED TOO MUCH POWER TO MAKE IT MOVE, TOWED BACK TO THE GATE.  LOOKS LIKE LT INBD BRAKE PAD PIECES FALLING OUT.  FOUND BRAKE PADS BROKEN ON LT INBD BRAKE.  REMOVED LT INBD BRAKE & PERFORMED GVI OF LT OTBD MWA, BRAKE & LT MLG.  NO FURTHER DAMAGED NOTED.  INSTALLED LT INBD BRAKE IAW JC 900-32-730-901 & LT INBD MWA 900-32-730-708.  OPERATIOS CHECKED GOOD.
